Publication detail

Action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions

CHVALINA, J. CHVALINOVÁ, L.

Original Title

Action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions

English Title

Action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions

Type

journal article - other

Language

en

Original Abstract

We study the action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions. There are obtained new results concerning algebraic hyperstuctures formed by linear differential operators.

English abstract

We study the action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions. There are obtained new results concerning algebraic hyperstuctures formed by linear differential operators.

Keywords

n-th order linear differential operator, hypergroup, modelling, smooth function

RIV year

2008

Released

01.02.2008

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

2008

Number

1

State

SK

Pages from

45

Pages to

53

Pages count

9

Documents

BibTex


@article{BUT46856,
  author="Jan {Chvalina} and Ludmila {Chvalinová}",
  title="Action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions",
  annote="We study the action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions. There are obtained new results concerning algebraic hyperstuctures formed by linear differential operators.",
  chapter="46856",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="2008",
  year="2008",
  month="february",
  pages="45--53",
  type="journal article - other"
}